# SDR USAASB99258

- Difficulty date: October 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N352US
- Make and model: Boeing 737301
- Aircraft serial: 23555
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 2061141
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 33,045 hours
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

BWI - FLT 2438 - AFTER TAKEOFF, THE FLAPS WOULD NOT RETRACT FROM THE FIVE DEGREE POSITION.  FLAP HANDLE WOULD NOT MOVE FLAPS UP OR DOWN.  FLIGHT DIVERTED TO BWI AND AN EMERGENCY WAS DECLARED.  ALTERNATE FLAP EXTENSION WAS USED TO POSITION FLAPS TO 15 DEGREES FOR LANDING.  FLIGHT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED FLAP SURFACES AND MECHANISMS.  FLAPS EXTENDED ON ALTERNATE TO 40 DEGREES THEN RETRACTED HYDRAULICALLY TO ZERO DEGREES.  ACCOMPLISHED LUBRICATION OF FLAPS AND MECHANISMS AND PERFORMED OPERATIONAL CHECK AND ASYMMETRY TEST PER MM.  REMOVED AND REPLACED FLAP POSITION INDICATOR AS PRECAUTIONARY.  AIRCRAFT OK FOR SERVICE.  (X)
